Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Der Kodairasche Verschwindungssatz auf streng pseudokonvexen Räumen : Teil 1

Title data

Peternell, Thomas:
Der Kodairasche Verschwindungssatz auf streng pseudokonvexen Räumen : Teil 1.
In: Mathematische Annalen. Vol. 270 (March 1985) Issue 1 . - pp. 87-96.
ISSN 1432-1807
DOI: https://doi.org/10.1007/BF01455533

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Nov 2020 08:51
Last Modified: 03 Nov 2020 08:51
URI: https://eref.uni-bayreuth.de/id/eprint/59020